# SDR C2XA04BT119

- Difficulty date: November 23, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 13,416 hours, 9,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE CHECK, MAINTENANCE FOUND RIGHT HAND OVERWING EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED RIGHT HAND EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
